# SDR DLM88971268

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER T/O.  HANDLE WOULD NOT MOVE FROM THE HALFWAY POSITION.  RED EAR WARNING LIGHTS REMAINED ILLUMINATED AND HANDLE WAS FROZEN UNTIL THE ALT GEAR EXT LEVER WAS CYCLED.  CKD GEAR HANDLE AND LINKAGE, CYCLED GEAR SEVERAL TIMES.  CKD LINKAGE AND CABLES, CYCLED AGAIN.  ALT GEAR EXTENSION, CYCLED.  CKD NOSE GEAR STRUT EXTENSION, ALL INDS NORM.
